Unbelievable Arm Pain after Taking Cipro
My regular doctor had a couple of week back-up and I couldn't wait that long. I went to an emergency center and was diagnosed with a UTI. The nurse had a prescription for Cipro written up and asked me to take one before I left. We stopped by a pharmacy and filled the prescription. Two a day for ten days. This was on Thursday. Sunday my right arm started hurting. I did not sleep very well that night.
By Monday morning, I could not move my arm. I have absolutely no use of my right arm. (I am right handed) It was locked in place with the elbow bent at about 20 degree angle. Every time I would try to move my arm, it felt like some was sticking a knife in my elbow and twisting it around. I lived with this till Wednesday when I went back to the emergency room. This time, a PA checked out my arm. He tried to blame the pain on gout, which I don't have. Then it was arthritis, then doing something physical to stress it. The only thing I had done was take Alleve for the pain and the Cipro. I was never told of the black box warning!
He gave me a new prescription for Bactrim. I threw out the Cipro. Just a side note, when I was younger, I would get migraines on a regular basis. The pain in my elbow was 10 times worst than a migraine. Its been over a week and I am down to taking Alieve twice a day and the pain stays tolerable. I still have the bend at the elbow and not much use. I can lift it a little higher.
I am a 62 year old male in pretty decent shape.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.